Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 11, Issue 4, 252-342
Articles: 1 - 8 XML export
A New Analytical Method For Solving Hamilton-jacobi-bellman Equation
Author(s): M. Matinfar, M. Saeidy
Pages: 252 - 263
Control Of Puma-560 Robot Using Feedback Linearization Control Method And Kalman Filter Estimator For Regulation And Tracking Purpose
Author(s): E. Zakeri, S.a. Moezi, M. Zare, M.p. Rad
Pages: 264-276
Anr An Algorithm To Recommend Initial Cluster Centers For K-means Algorithm
Author(s): A. Ghorbannia Delavar, Gh. H. Mohebpour
Pages: 277-290
Designing And Implementing A Distributed Genetic Algorithm For Optimizing Work Modes In Wireless Sensor Network
Author(s): Mehdi Eslami, Javad Vahidi, Majid Askarzadeh
Pages: 291 - 299
A New Method For Searching Keyword In Cloud Servers Using Anfis
Author(s): F. Goli, H. Momeni, A. Yavari
Pages: 300 - 308
Solution Of Impulsive Differential Equations With Boundary Conditions In Terms Of Integral Equations
Author(s): Mohsen Rabbani
Pages: 309 - 318
An Iterative Method For Semigroups Of Nonexpansive Mappings
Author(s): A. Dianatifar, F. Golkar, A.m. Forouzanfar
Pages: 319-329
Tabsum- A New Persian Text Summarizer
Author(s): S. Masoumi, M.r. Feizi-derakhshi, R. Tabatabaei
Pages: 330-342

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more